# SDR FDEA201110224623

- Difficulty date: October 22, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,569 hours, 28,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 9,948 hours, 8,125 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE LIGHT INOPERATIVE.  R & R ESCAPE SLIDE LIGHT BATTERY PACK REF AMM 33-50-051-2.
